Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Marplan weight gain?

Posted by Elizabeth on November 26, 1999, at 2:35:17

In reply to Marplan weight gain?, posted by fatso on November 25, 1999, at 8:01:49

> I gained a lot of weight on nardil, so I had to stop taking it (it worked great, though). I want to try Marplan, but will I balloon up again?

This was a concern for me as well when I was considering whether to try Marplan. FWIW I haven't been experiencing the sugar cravings I had on Nardil, but I've been on it for less than a week and am only taking 30mg/day so far.

Have you had trouble losing the weight you gained on Nardil? How long have you been off it?

FWIW Parnate definitely doesn't cause weight gain.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:15741